# SDR ASAA2017011919475

- Difficulty date: January 19, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 33,497 hours, 10,264 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 369C
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 37,630 hours, 13,943 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, CONTROL CABN ZONE TEMP ILLUMINATED BUT EXTINGUISHED WITH MASTER CAUTION RESET. PERFORMED QRH ITEMS TO POINT WHETHER IT STATES, "NO FURTHER ACTION REQUIRED". ACFT GROUNDED.  REPLACED THE CONTROL CABIN TRIM VALVE (V143) IAW AMM TASK 21-61-21-400-801. OPS GOOD IAW AMM 21-61-21-860-010.
